# SDR FDEA201712053337

- Difficulty date: December 5, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 77,684 hours, 16,694 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Low Pressure
- Location: Crew O2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOST ALL OXYGEN SYSTEM PRESSURE IN ALL '3' SYSTEMS AT FL 350. AT A/C BLOCK-IN FOUND ALL O2 BOTTLES READING APPROX 100 PSI. SERVICED ALL O2 BOTTLES PER MM 12-15-01-3. PERFORMED LEAK TEST PER AMM 35-11-01-5. NO LEAKS NOTED. RECHECKED O2 QUANTIY AFTER 30 MN AND O2 QTY HAD NOT DECREASED. A/C OK FOR SERVICE.
